# SDR CALA2025040803614

- Difficulty date: April 7, 2025
- Submitted: April 8, 2025
- Operation: Air carrier
- Aircraft: N78501
- Make and model: Boeing 737824
- Aircraft serial: 31602
- Aircraft time: 57,036 hours, 21,489 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Faulty
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 EMERGENCY LIGHTS BATTERY PACK M1673 INOP REPLACED L2 DOOR EMERGENCY LIGHT BATTERY PACK M1673 IAW AMM 33-51-06-960-805. OPS NORMAL.
